Stability of the vibrations of a damped general inhomogeneous wave equation

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 7, Issue 3

Abstract

In this paper, we consider the vibrations of an inhomogeneous damped wave under distributed disturbing force. The well-possedness of the system is studied. We prove that the amplitude of such vibrations is bounded under some restriction of the disturbing force. Finally, we establish the uniform exponential stabilization of the system when the disturbing force is insignicant. The results are established directly by means of an exponential energy decay estimate.

Authors and Affiliations

Misra Siddhartha, Ganesh C Gorain, Octavio Vera

Keywords

Related Articles

Modelling the Additive Functional Equations through RSM Matrices

This paper suggests one possible method to model additive type of functional equations using eigenvalues and eigenvectors of matrices with suitable numerical examples. The authors have defined a new type of Row Sum Matri...

2016 ALGEBRAIC PROOF FERMAT'S LAST THEOREM (2-18)

In 1995, A, Wiles [2], [3], announced, using cyclic groups ( a subject area which was not available at the time of Fermat), a proof of Fermat's Last Theorem, which is stated as fol-lows: If is an odd prime and x; y; z; a...

Markov Stochastic Processes in Biology and Mathematics -- the Same, and yet Different

Virtually every biological model utilising a random number generator is a Markov stochastic process. Numerical simulations of such processes are performed using stochastic or intensity matrices or kernels. Biologists, ho...

Full-Discrete Weak Galerkin Finite Element Method for Solving Diffusion-Convection Problem.

This paper applied and analyzes full discrete weak Galerkin (WG) finite element method for non steady two dimensional convection-diffusion problem on conforming polygon. We approximate the time derivative by backward fin...

Stability of Fibonacci Functional Equation

In this paper, we solve the Fibonacci functional equation, f(x)=f(x-1)+f(x-2) and discuss its generalized Hyers-Ulam-Rassias stability in Banach spaces and stability in Fuzzy normed space.

Download PDF file
  • EP ID EP651302
  • DOI 10.24297/jam.v7i3.7254
  • Views 168
  • Downloads 0

How To Cite

Misra Siddhartha, Ganesh C Gorain, Octavio Vera (2014). Stability of the vibrations of a damped general inhomogeneous wave equation. JOURNAL OF ADVANCES IN MATHEMATICS, 7(3), 1305-1316. https://europub.co.uk/articles/-A-651302